# SDR SIMA20121231008

- Difficulty date: December 31, 2012
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 21,325 hours, 18,039 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Relay
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 4256 THE CREW REPORTED THAT AT FLIGHT LEVEL 270 THEY RECEIVED AN PRESSURIZATION AUTO FAIL MESSAGE ON EICAS.  THE CREW PERFORMED THE AOM VOL 1 CHECKLIST, DECLARED AN EMERGENCY AND DESCENDED TO 10,000 FEET.  THE CREW SELECTED MANUAL MODE, CONTINUED TO BWI AND LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED RELAY K0264 COMPLIED FUNCTIONAL CHECK IN AUTOMATIC MODE ALL OPS NORMAL MEL RESTORED PLACARD REMOVED ALL IAW EMB 145 21-31-00-700-802 AND 21-31-03-420-001-A00. THE AIRCRAFT WAS RETURNED TO SERVICE.
